Alert archive / Ohio / Heat Advisories in 2012
Heat Advisory 13, NWS Wilmington, OH
NWS Wilmington, OH issued this heat advisory at Aug 4, 2012, 10:55 AM EDT for 8 counties in Indiana; 18 counties in Ohio; 10 counties in Kentucky. It took effect at Aug 4, 2012, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2012, 10:55 AM EDT (14:55 UTC)
- In effect from
- Aug 4, 2012, 12:00 PM EDT
- Expired
- Aug 4, 2012, 7:49 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 36 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1883 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281 WWUS71 KILN 041455 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1055 AM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-042300- /O.NEW.KILN.HT.Y.0013.120804T1600Z-120805T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD... GEORGETOWN 1055 AM EDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATIONS...EAST CENTRAL INDIANA...WEST CENTRAL OHIO...THE MIAMI VALLEY...SOUTHWEST OHIO...AND PARTS OF NORTHERN KENTUCKY. * HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE LOWER 70S TO MID 70S. * TIMING...HIGHEST HEAT INDEX VALUES WILL OCCUR FROM MID AFTERNOON INTO EARLY THIS EVENING. * IMPACTS...HEAT STROKE, HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
2 follow-up statements
906 WWUS71 KILN 041936 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 336 PM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-050000- /O.CON.KILN.HT.Y.0013.000000T0000Z-120805T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD... GEORGETOWN 336 PM EDT SAT AUG 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...EAST CENTRAL INDIANA...WEST CENTRAL OHIO...THE MIAMI VALLEY...SOUTHWEST OHIO...AND PARTS OF NORTHERN KENTUCKY. * HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES AROUND 90...AND DEWPOINTS IN THE MIDDLE 70S. * TIMING...HIGHEST HEAT INDEX VALUES WILL OCCUR FROM MID AFTERNOON INTO EARLY THIS EVENING. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
271 WWUS71 KILN 042349 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 749 PM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-050100- /O.CAN.KILN.HT.Y.0013.000000T0000Z-120805T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD... GEORGETOWN 749 PM EDT SAT AUG 4 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this heat advisory went out at Aug 4, 6:37 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Aug 4, 6:37 AM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 637 AM EDT SAT AUG 4 2012 .SYNOPSIS... SCATTERED SHOWERS AND A POSSIBLE THUNDERSTORM WILL OCCUR TODAY AS LOW LEVEL MOISTURE INCREASES OVER THE AREA. MORE ACTIVE WEATHER WILL BEGIN WHEN A STRONG COLD FRONT WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. THE FRONT WILL PUSH EAST OF THE AREA SUNDAY NIGHT INTO MONDAY...ALLOWING HIGH PRESSURE AND DRIER AIR TO BUILD INTO THE AREA. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES CAN THEN BE EXPECTED DURING THE FIRST PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... INCREASING SHOWER ACTIVITY IN AMPLE LL MOISTURE AND INCREASING INSTABILITY THROUGH TODAY. HRRR SEEMS TO HAVE A HANDLE ON CURRENT ACTIVITY. COVERAGE NOT EXPECTED TO BE WIDESPREAD...SO HAVE OPTED FOR CHANCE SHRA WITH ISOLD THUNDER THIS MORNING...AND SCT TSTMS THIS AFTERNOON. WITH LACK OF ORGANIZED SURFACE OR UPPER AIR FEATURE...EXPECTATION IS STILL THAT OF UNORGANIZED CONVECTION. WITH LOW LEVEL CLOUDS...HAVE BROUGHT HIGH TEMPERATURES DOWN IN ESPECIALLY THE SOUTHERN HALF OF THE AREA. WITH EXPECTANT CLOUD COVER TODAY...NO HEAT ADVISORY CRITERIA MET WITH SLIGHTLY LOWERED TEMPERATURES. WILL STILL KEEP MENTION IN THE HWO AS VALUES DO APPROACH 100 DEGREES. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... SOME TIMING DIFFERENCES WITH THE MAIN EXPECTATION OF CONVECTION AND SUBSEQUENT FRONTAL PASSAGE...WITH THE GFS A LITTLE FASTER THAN BOTH THE NAM AND ECMWF. HAVE OPTED FOR THE TIMING OF THE LATTER TWO MODELS. EARLY PART OF SAT EVENING CONTINUES FAIRLY DISORGANIZED CONVECTION...WITH THE MORE ORGANIZED DYNAMICALLY DRIVEN ACTIVITY TO BEGIN AFTER 00-06Z TIMEFRAME IN THE ILN AREA. AS THE S/WV DIGS INTO THE UPR MS VALLEY AND APPROACHING WESTERN IN...SOUTHERLY LL FLOW CONTINUES TO PUMP VERY MOIST AIR INTO THE REGION. IN ADDITION TO CONCERN FOR SEVERE WITH THE PRE FRONTAL ACTIVITY...THERE STILL IS POTENTIAL FOR MCS AHEAD OF THIS WITH THE DEVELOPMENT OF A 40 KT+ LLJ (SLIGHTLY WEAKER IN THE ECMWF BUT STILL ENHANCED) AND SIGNIFICANT MOISTURE TRANSPORT. WHILE THERE ISNT STRONG EVIDENCE OF BACK BUILDING STORMS...WARM CLOUD DEPTHS OF NEAR 4500M AND PW VALUES BETWEEN 2.25-2.5 INCHES WILL MAKE FOR POTENTIAL OF VERY HIGH RAINFALL RATES. WITH ENHANCED LL JET AND INCREASING DYNAMICS IN ADDITION TO RESPECTIBLE ML CAPE...POTENTIAL FOR DAMAGING WINDS...WTH POSSIBILITY OF LARGE HAIL. FIRST SHOT OF CONVECTION/POTENTIAL MCS TO EXIT THE AREA BEFORE IN THE 15Z TIMEFRAME...AND THEN STILL SEVERE POTENTIAL AHEAD OF THE FRONT IN THE AFTERNOON DEPENDING ON HOW WORKED OVER THE AIRMASS IS AFTER PASSAGE OF MORNING CONVECTION. HAVE SLOWED DOWN THE TIMING OF THIS CONVECTION TO NOT EXIT THE AREA UNTIL AFTER 00Z...WTH PRECIP LINGERING LONGEST IN THE SE. WITH AMPLE CLOUDS HAVE CONTINUED TO KEEP TEMPS BELOW 90 FOR SUNDAY. FOR SUN NIGHT SKIES TO BEGIN CLEARING IN THE WEST WITH TEMPS DROPPING TO UPR 50S HERE RANGING TO UP 60S SOUTHAST. DRY CONDITIONS AND NEAR NORMAL TEMPERATURES FOR MONDAY AND TUE. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... THE COLD FRONT AND ALL ASSOCIATED PRECIPITATION WILL SHIFT OF TO OUR EAST MONDAY MORNING AS LOW LEVEL RIDGING BUILDS ACROSS THE REGION. SKIES WILL BE MOSTLY CLEAR DURING THE DAY WITH CONTINUED COLD ADVECTION KEEPING TEMPERATURES NEAR...TO JUST BELOW SEASONABLE VALUES DURING THE DAY. THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH TUESDAY NIGHT. THIS WILL KEEP US DRY WITH LIGHT WINDS AND ONLY A FEW PASSING CLOUDS. TEMPERATURES MONDAY NIGHT WILL BE THE COOLEST OF THE WEEK...WITH FORECAST LOWS RANGING FROM THE LOW 60S ACROSS THE SOUTH...TO THE MID 50S ACROSS THE NORTHEAST. BY WEDNESDAY...TEMPERATURES ALOFT BEGIN TO WARM AS A SHORTWAVE OVER THE PLAINS PUSHES PART THEIR VERY WARM AIRMASS TOWARD THE OHIO VALLEY. THIS WILL BRING A REBOUND OF TEMPERATURES BACK TO ABOVE SEASONABLE VALUES FOR THE MIDDLE OF THE WEEK. THE SHORTWAVE WILL THEN SLIDE EASTWARD...BRINGING INCREASING CHANCES FOR PRECIPITATION TOWARD THE END OF THE WEEK. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... SCATTERED CONVECTION WILL BE ONGOING TODAY WITH GENERALLY VFR CONDITIONS OUTSIDE OF THE PASSING SHOWERS. WINDS WILL PICK UP THIS AFTERNOON AND A COLD FRONT WILL CROSS THE REGION AROUND THIS TIME TOMORROW. EXPECT WIND SHIFT AT DAYBREAK TOMORROW WITH MORE PREVALENT THUNDERSTORMS ALONG AND AHEAD OF IT AS THE LOW LEVEL MOISTURE TRANSPORT KICKS IN OVERNIGHT. .OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY TONIGHT AND SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...LATTO AVIATION...FRANKS
Hazardous weather outlook, Aug 4, 5:06 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 AM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060- 061-070-071-077-078-050915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY- BUTLER-WARREN-HAMILTON-CLERMONT- 506 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES NEAR 90 TO INTO THE LOWER 90S AND DEWPOINTS IN THE LOWER 70S WILL ALLOW HEAT INDICES TO NEAR 100 DEGREES THIS AFTERNOON...JUST BELOW HEAT ADVISORY CRITERIA. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THE POTENTIAL IS ALSO ELEVATED FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-050915- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 506 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS ALSO POSSIBLE. THE POTENTIAL IS ALSO ELEVATED FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:45 PM EDT | Special Weather Statement | ILN | Miami, Montgomery | 45 min |
| Aug 4, 6:05 PM EDT | Special Weather Statement | ILN | Auglaize | 25 min |
| Aug 4, 6:25 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 39 min |
| Aug 4, 6:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 46 min |
| Aug 4, 7:10 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 7:17 PM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Aug 4, 7:27 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 33 min |
Nearby
Heat Advisories in Ohio, 2012Heat Advisories in Kentucky, 2012Heat Advisories in Indiana, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.